Revista Matemática Iberoamericana


Full-Text PDF (385 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 3, 2001, pp. 471–520
DOI: 10.4171/RMI/302

Published online: 2001-12-31

Liouville type theorems for $\varphi$-subharmonic functions

Marco Rigoli[1] and Alberto G. Setti[2]

(1) Università di Milano, Italy
(2) Università dell'Insubria, Como, Italy

In this paper we presents some Liouville type theorems for solutions of differential inequalities involving the $\varphi$-Laplacian. Our results in particular improve and generalize known results for the Laplacian and the $p$-Laplacian and are new even in these cases. Phragmen-Lindeloff type results and a weak form of the Omori-Yau maximum principle are also discussed.

No keywords available for this article.

Rigoli Marco, Setti Alberto: Liouville type theorems for $\varphi$-subharmonic functions. Rev. Mat. Iberoam. 17 (2001), 471-520. doi: 10.4171/RMI/302